Michael Somos
Jump to navigation
Jump to search
Template:Short description Michael Somos is an American mathematician, who was a visiting scholar in the Georgetown University Mathematics and Statistics department for four years and is a visiting scholar at The Catholic University of America. In the late eighties he proposed a conjecture about certain polynomial recurrences, now called Somos sequences,[1] that surprisingly in some cases contain only integers. Somos' quadratic recurrence constant is also named after him.
Notes
<templatestyles src="Reflist/styles.css" />
- ↑ Script error: No such module "citation/CS1".
Script error: No such module "Check for unknown parameters".
References
- Michael Somos and Robert Haas, "A Linked Pair of Sequences Implies the Primes Are Infinite", The American Mathematical Monthly, volume 110, number 6 (June – July, 2003), pp. 539–540
External links
- Michael Somos's homepage
- Somos sequence in mathworld
- The Troublemaker Number. Numberphile video on the Somos sequences
Script error: No such module "Authority control".